Translator Disclaimer
December 2021 Generalization of Mitrinović–Pec̆arić inequalities on time scales
Ahmed A. El-Deeb, Elvan Akın, Billur Kaymakçalan
Rocky Mountain J. Math. 51(6): 1909-1918 (December 2021). DOI: 10.1216/rmj.2021.51.1909

Abstract

We prove some new inequalities of Mitrinović–Pečarić inequalities for convex functions on an arbitrary time scale using delta integrals. These inequalities extend and improve some known dynamic inequalities in the literature. The main results will be proved by using Hölder and Jensen inequalities and a simple consequence of Keller’s and Poetzsche’s chain rules on time scales.

Citation

Download Citation

Ahmed A. El-Deeb. Elvan Akın. Billur Kaymakçalan. "Generalization of Mitrinović–Pec̆arić inequalities on time scales." Rocky Mountain J. Math. 51 (6) 1909 - 1918, December 2021. https://doi.org/10.1216/rmj.2021.51.1909

Information

Received: 30 November 2020; Revised: 11 January 2021; Accepted: 13 January 2021; Published: December 2021
First available in Project Euclid: 22 March 2022

Digital Object Identifier: 10.1216/rmj.2021.51.1909

Subjects:
Primary: 26D10 , 26D15 , 26E70‎ , 34A40

Keywords: convexity , dynamic inequality , Mitrinović–Pec̆arić inequality , time scale

Rights: Copyright © 2021 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
10 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.51 • No. 6 • December 2021
Back to Top